It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Cancer: Thyroid Message Board
Post New Thread   Reply Reply
LinkBack Thread Tools
Old 07-04-2013, 02:12 PM   #1
Junior Member
(female)
 
Join Date: Sep 2011
Location: -
Posts: 35
mehappy HB User
after thyroidectomy and some questions if these things are normal

I had my thyroid removed a week ago. There was a rather large tumor inside.
Thank G-d I am recuperating at home doing ok.
I have two questions that possibly someone here may be able to answer:
1. I have been having a strange numbing sort of feeing in my upper right eg (above my knee) my surgeon tod me to wait it out until I see him in two weeks. Anyone ever experience something like this? It makes me a little bit nervous that it has not gone away or gotten better.
2. I got my period two days after the surgery. It has now been a full 8 days of non stop very heavy bleeding. Would you think there was some kind of connection to the amount and heaviness of the blood to the operation? Ive never bled lilke this before.

thanks.

 
Reply With Quote
Old 07-07-2013, 11:20 AM   #2
Senior Veteran
(female)
 
Join Date: May 2005
Location: NY
Posts: 3,688
Reece HB UserReece HB UserReece HB UserReece HB UserReece HB UserReece HB UserReece HB UserReece HB UserReece HB UserReece HB UserReece HB User
Re: after thyroidectomy and some questions if these things are normal

Any surgery, especially thyroid can mess with your cycle. So that's not unusual.

Also are you taking calcium? You may need to have your calcium levels checked if you are experiencing numbness---and you need to take calcium after thyroid removal and monitor it in case parathyroids were damaged.

Hope you heal quickly.

 
Reply With Quote
Sponsors Lightbulb
   
Old 07-26-2013, 08:42 PM   #3
Newbie
(female)
 
Join Date: Jul 2013
Posts: 2
tsisgr8 HB User
Re: after thyroidectomy and some questions if these things are normal

I had my thyroid removed 2 weeks ago and after 2 days my whole body was going numb, first my legs then my arms....boy was a freaking out. It was my calcium. I started taking 3000 mg and that did the trick. Your doctor should take a blood test to see what your levels are at.

 
Reply With Quote
Reply Reply




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



Reece (20), Linda1652 (11), thyroidmess (8), debmc1958 (3), bare501 (3), sman65 (2), Yannick (2), Tisha Mac (2), Jamie09 (2), anxiousagain (1)

Site Wide Totals

teteri66 (1180), MSJayhawk (1013), Apollo123 (909), Titchou (856), janewhite1 (823), Gabriel (763), ladybud (755), midwest1 (671), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 03:44 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!